Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    7
  • views
    4800

Healing Delayed On Accutane... ?

wildberry

1038 views

Week # 4:

So as I explained in my previous post, I decided to use a cotton ball with apple cider vinegar & seasalt to assist in helping a very large and painful cystic pimple go down. That was 2 weeks ago...the process basically burned my skin open and I have had an open burn/cut in the shape of a small circle on my cheek by the bridge of my nose ever since. I continue to clean it out with bacetracin each night and keep neosporin on it in fear of infection, but it should not be taking this long to heal. My cuts usually heal very quickly...so I am assuming it's the accutane that is delaying the process.

I've read that this medication can either slow down or expediate healing. Anyone have any input based on their own experiences?



2 Comments


Recommended Comments

I am type 1 diabetic and usually any type of cut or burn heals very slowly but, since I started accutane the healing process is surprisingly quick.:)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×